# SDR UPS03240405

- Difficulty date: April 2, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 8000 · Engine Starting System
- Part: Light
- Part number: 32146845
- Part serial: 1086
- Condition: Inoperative
- Location: Start Valve Ind
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT CRUISE NR 1 START VALVE LIGHT FLICKERED THEN CAME ON FOR A FEW SECONDS.  ENG BLEED WAS CLOSED AND ENGINE SHUTDOWN IN ACCORDANCE WITH AOM PROCEDURES.  REMOVED AND REPLACED NR 1 ENGINE START VALVE IAW TAY ENGINE MM 80-11-01.  OPS CHECK NORMAL.
